# SDR AU000776

- Difficulty date: August 31, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Condition: Corroded
- Location: Engine Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(AUS) LT ENGINE NP PROBE PLUG AND PINS CORRODED.
